# SDR DLM88100754

- Difficulty date: March 3, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 49,253 hours, 36,504 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 591142375
- Condition: Corroded
- Location: Bs1231-1271 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT CARGO BETWEEN STATION 1231-1271, L23L STRAP IN CENTER OF LONGERON IS EXFOLIATED OUT OF LIMITS.  REMOVED STRAP IAW SRM 51-30-02 MATERIAL USED FOR NEW STRAP 7075T6 .250, FAB OF -75 STRAP ACCOMPLISHED ON TRAVELER NR 1943N01202 IAW DWG 5911423. POSITIONED AND DRILLED -75 IAW SRM 51-10-04, TREATED AND PRIMED IAW SRM 51-10-03, INSTALLED IAW SRM 51-30-04.
